Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Food poisoning. On norfloxin-tz, causes stomach bloating. Piles operation done. Sporlac for abdominal discomfort?

Hi , i was suffered from food poisining two weeks backs. I have taken Norfloxin-Tz for one day then changed to ofloxin for another 2 days thru OTC .I was completly ok but after a week i started feeling some discomfort in my stomach.whenever I eat somthing i feels fullness/ bloating in my stomach .I am regulary taking liv-52 & homepathic medicine for liver & stomach. I had also a complaint of stomach .Normally I passes the stool two/three times a day.I have been already operated for piles 1 year ago.Can i take sporlac medicine for abdominal discomort.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Arora,
Thanks for query.
By doing self medication you are not taking medicine of proper dose and duration so problem persisted.
You might have taken Norfloxacilin-TZ of full dose and for 3 days and your problem might have been solved.
Better you consult your doctor and have prescription of proper medicine.
Ok and bye.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor